# SDR AALA991449

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 33
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEVERAL SECTIONS OF EMERGENCY EXIT FLOOR PATH TRACK LIGHTING INOPERATIVE.  REPAIRED WIRE SPLICE AT ROW 33.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
